Abstract and Applied Analysis
Volume 2003 (2003), Issue 14, Pages 793-811
Local exact controllability of the diffusion equation in one dimension
Department of Mathematics, Princeton University, Princeton 0544, NJ, USA
Received 21 December 2002
Copyright © 2003 Marius Beceanu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
This paper establishes the local exact null controllability of the diffusion equation in one dimension using distributed controls in the case of the Dirichlet boundary value problem. Most of the techniques used in the course of the proof are borrowed from Barbu (2002).